Q. Having an odd milky after-taste in my mouth. It does not seem to go away whatever I do.

Answered by
Dr. Divakara P
and medically reviewed by iCliniq medical review team.
Published on Oct 16, 2014 and last reviewed on: Sep 20, 2019

Hello,

I am having an odd milky after-taste in my mouth for a couple of days now. And it does not seem to go away whatever I do.

Please give any suggestion.

Dr. Divakara P

Diabetology Endocrinology General Medicine Internal Medicine Pain Medicine Pulmonology (Asthma Doctors)
#

Hi,

Welcome to icliniq.com.

  • It seems like you are having an indigestion, and the motility of your gut has gone down.
  • This usually happens after eating some high fat diet like meat, cheesy food, and etc on the previous day.
  • I advise you to take citrus fruit juice like lemon juice, orange juice. 
  • Avoid meat and cheesy food for next 2 days. 
  • You can take Prokinetic medications like tablet Itopride 150mg twice daily before foods for 2 days.

Hope it helps. Consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician

Also Read Answers From:

Related Questions & Answers


I am having indigestion, incomplete stool evacuation and abdomen swelling. Why?

Query: Hello doctor, I am 28 years old male and unmarried. For the last two months, I feel some gastric problems which include incomplete evacuation of stool at morning properly, abdomen swelling, numbness in feet, low energy in legs, low hunger, food not digested properly, slight pain in right side under...  Read Full >>


Dr. Noushif M
Surgical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. You need to modify your diet and lifestyle consistently and avoid all medicines and foods which can potentially damage the liver. You need to be on a diet high in protein and low in fat or carbohydrates. You should have regular physical activity. Regarding medicines, I ...  Read Full

What is the irreversible side effect of Prucalopride and Metoclopramide?

Query: Hello doctor, I have been prescribed a medication for a gastrointestinal problem (chronic constipation - perhaps as a result of a restricted fiber diet due to slow stomach activity which was possibly caused by some damage to the vagus nerve due to a food poisoning incident but we are not sure). How...  Read Full >>


Dr. Aida Quka
Neurologist

Answer: Hello, Welcome to icliniq.com. You should know that Prucalopride has a different mechanism of action compared to Metoclopramide. So, it does not cause the same adverse effects. Its effects are on 5-HT4 receptors, which are mainly in the gut. These receptors are rare in the central nervous system. ...  Read Full

Please suggest treatment for indigestion and intestinal worms.

Query: Hello doctor, I am a 48 year old male, who is in good health. I have a long history of indigestion, mostly experienced as a pressure in the throat. About ten years ago, I had a clear endoscopy, and I took Nexium for six months and cut way back on alcohol drinking, which seemed to do the trick. I had...  Read Full >>


Dr. Ramesh Kumar S
Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. I have seen the attached photo (attachment removed to protect patient identity). For dyspepsia and gastritis, I would suggest you take Nexium (Esomeprazole). Initially, take it 40 mg twice daily, however, if it is not relieved, doses can be increased to 80 mg twice a d...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a General Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.